Algebraic independence results for reciprocal sums of Fibonacci numbers

Volume 148 / 2011

Carsten Elsner, Shun Shimomura, Iekata Shiokawa Acta Arithmetica 148 (2011), 205-223 MSC: Primary 11J81; Secondary 11J91, 33E05, 11R04. DOI: 10.4064/aa148-3-1

Authors

  • Carsten ElsnerFHDW Hannover
    Freundallee 15
    D-30173 Hannover, Germany
    e-mail
  • Shun ShimomuraDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama, 223-8522, Japan
    e-mail
  • Iekata ShiokawaDepartment of Mathematics
    Keio University
    3-14-1 Hiyoshi, Kohoku-ku
    Yokohama, 223-8522, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image